Undecidability of first order sentences in the theory of free groupoids
Fundamenta Mathematicae, Tome 43 (1956) no. 1, pp. 36-45
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_43_1_36_45,
author = {S. Ja\'skowski},
title = {Undecidability of first order sentences in the theory of free groupoids},
journal = {Fundamenta Mathematicae},
pages = {36--45},
year = {1956},
volume = {43},
number = {1},
doi = {10.4064/fm-43-1-36-45},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-43-1-36-45/}
}
TY - JOUR AU - S. Jaśkowski TI - Undecidability of first order sentences in the theory of free groupoids JO - Fundamenta Mathematicae PY - 1956 SP - 36 EP - 45 VL - 43 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-43-1-36-45/ DO - 10.4064/fm-43-1-36-45 LA - en ID - 10_4064_fm_43_1_36_45 ER -
S. Jaśkowski. Undecidability of first order sentences in the theory of free groupoids. Fundamenta Mathematicae, Tome 43 (1956) no. 1, pp. 36-45. doi: 10.4064/fm-43-1-36-45
Cité par Sources :